# SDR ABXA010708

- Difficulty date: January 28, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 3927498503
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINKAGE ROD (FROM CRANK TO DOOR) CORRODED AT DOOR END.  RIVET WAS CORRODED, RUST BLEEDING FROM ROD END, PLAY WHERE ROD END ATTACHES TO ROD.  REPLACED DOOR ROD PANEL IAW DC-9 AMM.
